Toggle Main Menu Toggle Search

Open Access padlockePrints

Characteristics of familial and non-familial bipolar disorders

Lookup NU author(s): Dr Stephen Moorhead, Emeritus Professor Jan Scott


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Moorhead S, Scott J

Publication type: Article

Publication status: Published

Journal: Bipolar Disorders

Year: 1999

Volume: 1

Issue: 1

Pages: 49-50

Print publication date: 01/01/1999

ISSN (print): 1399-5618

ISSN (electronic): 1398-5647

Publisher: Wiley-Blackwell